# SDR CALA2025092209076

- Difficulty date: September 19, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N29968
- Make and model: Boeing 787-9
- Aircraft serial: 60141
- Aircraft time: 40,170 hours, 3,941 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 4D FLOOR EXIT PATH EMERGENCY LIGHT DETATCHED.  NO OTHER SEAT PROX LIGHTS INOPERATIVE.  REQUIRES REPLACEMENT OR POSSIBLE ENGINEERING RELIEF. REMOVED AND REPLACED LIGHT IAW DMC-B787-A-33-51 -00.
